# SDR 2012FA0000485

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: General aviation
- Aircraft: N856H
- Make and model: Parten P.68C
- Aircraft serial: 25606OB
- Aircraft time: 5,070 hours, 1 cycles
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Stabilator
- Part time: 5,070 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH MANDATORY SB 75, R3, "FLIGHT CONTROL CABLES", ONE OF THE 2 FWD STABILATOR CABLES WAS FOUND FRAYED.  THE FRAYED CABLE WAS FOUND ONLY BY SLACKENING THE CABLE AND BENDING IT AT A SHARP RADIUS AS CALLED FOR IN SB 75.  THIS ACFT HAS BEEN MODIFIED BY STC SA5647SW, "INSTALLATION OF CAMERA PORTS" THIS MODIFICATION RE-ROUTED THE FLIGHT CONTROL CABLES AROUND THE CAMERA PORTS, REQUIRING LONGER CABLES.
